advertisement
Question
Posted by: Sans2008 | 2008/09/05

Could I be pregnant?

Acouple of months ago my partner and I had a condom break while he was ejaculating, I went and got morning after pill the very next mornig. Took them religiously and my period came late that month. After I got my period I started with Depo.I am now experiencing nausea and sometimes vomiting, can' t take certain food smells and tender boobs. Is it possible that I am pregnant even though I took the pills according to the doctors presciption?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had a normal period, pregnancy is unlikely. Your symptoms could be due to the Depo.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: mandy | 2008/09/08

hi i am 22wks preggies and having a yellow discharge from the beginning of my pregnancy,what is this,my doctor saying its normal.

Reply to mandy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement